Journal of Mathematical Fluid Mechanics

, Volume 14, Issue 1, pp 33–41

Point Singularities of 3D Stationary Navier–Stokes Flows

Article

DOI: 10.1007/s00021-010-0046-6

Cite this article as:
Miura, H. & Tsai, T. J. Math. Fluid Mech. (2012) 14: 33. doi:10.1007/s00021-010-0046-6

Abstract

This article characterizes the singularities of very weak solutions of 3D stationary Navier–Stokes equations in a punctured ball which are sufficiently small in weak L3.

Mathematics Subject Classification (2010)

Primary 35Q30Secondary 76D05

Keywords

Stationary Navier–Stokes equationspoint singularityvery weak solutionLandau solution

Copyright information

© Springer Basel AG 2010

Authors and Affiliations

  1. 1.Department of MathematicsOsaka UniversityToyonakaJapan
  2. 2.Department of MathematicsUniversity of British ColumbkiaVancouverCanada